Bethel B-Lipo Dietary Supplement Recall [US]

US FlagUS/Silver Spring: Bethel B-Lipo Dietary Supplement Recall [US]Bethel Nutritional Consulting recalls some B-Lipo Capsules due to undeclared Lorcaserin, an FDA-controlled substance used for weight loss and a serious health hazard. FDA: http://ht.ly/GfD1l

Direct link: http://www.fda.gov/Safety/Recalls/ucm427657.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following Dietary Supplements are subject to this recall:

Continue reading

Advertisements

Bethel Advance, Quick Thin Supplement Recall [US]

US FDA RecallUS/Silver Spring: Bethel Nutritional Consulting expands an existing recall for some Bethel Advance and Quick Thin Nutritional Supplements due to undeclared drug ingredient hazard. FDA: http://ht.ly/nGgz0

Direct link: http://www.fda.gov/Safety/Recalls/ucm363939.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following Nutritional Supplements are subject to this recall:

  • Bethel 30, bearing Lot #120514 with expiry 12/05/2014 (previously recalled);
  • Bethel Advance, bearing Lot #10092011 with expiry 2014; and
  • Quick Thin, bearing Lot #10032011 with expiry 10/2014.

According to the FDA, samples of the Quick Thin Gold Capsules and Bethel Advance White Capsules were tested and found to contain Sibutramine and Phenolphthalein. Both of these undeclared drugs may pose a threat to consumers as follows:

  • Sibutramine is known to substantially increase blood pressure and/or pulse rate in some patients and may present a significant risk for patients with a history of coronary artery disease, congestive heart failure, arrhythmias or Stroke. This product may also interact, in life-threatening ways, with other medications a consumer may be taking. Sibutramine is a controlled substance that was removed from the US market in October 2010 for safety reasons.
  • Phenolphthalein may present health risks that could include potentially serious gastrointestinal disturbances, irregular heartbeat, muscle cramps and Cancer with long-term use. No illnesses or injuries have been reported to Bethel Nutritional Consulting to date in connection with these products.

According to Bethel Nutritional Consulting, these Supplements were sold directly to individual customers from its New York, NY, sales office and online at http://www.bethel30.com. The company has discontinued distribution and sales of these products.

Please note: other Dietary Supplements manufactured by this company have been recalled. To see all recalls and notifications related to this manufacturer, please search for “Bethel Nutritional” using the Search Box at the top of this page.

___________________________________________________________

Additional information about this recall:
Recalls Direct RIN: 2013-2356
Back to the main Recalls Direct page: http://www.RecallsDirect.com/
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org/
E. & O. E.

☞ Want to e-mail or share this recall? Simply use the “Share this” options below.
☞ Is this recall relevant to you? Click on the “Like” button below.

Bethel 30 Weight Loss Pill Recall [US]

US FDA RecallUS/Silver Spring: Bethel Nutritional Consulting recalls some Bethel 30 Weight Loss Pills due to undeclared drug hazard. FDA: http://ht.ly/lVWvk

Direct link: http://www.fda.gov/Safety/Recalls/ucm356233.htm

Additional information:
Bethel Weight Loss Front of BottleThe US Food and Drug Administration (“FDA”) reports some Bethel 30 Weight Loss Pills tested positive for Sibutramine and Phenolphthalein, two undeclared drugs. Sibutramine is a controlled substance removed from the market in October 2010 for safety reasons. The FDA has not approved Bethel 30, Green Capsules as drugs; therefore the safety and effectiveness of this product is unknown.Bethel Weight Loss Bottle Label

According to the US FDA, these products may pose a threat to consumers because Sibutramine is known to substantially increase blood pressure and/or pulse rate in some patients and may present a significant risk for patients with a history of coronary artery disease, congestive heart failure, arrhythmias or stroke. This product may also interact, in life-threatening ways, with other medications a consumer may be taking.

Please note: other Dietary Supplements manufactured by this company have been recalled. To see all recalls and notifications related to this manufacturer, please search for “Bethel Nutritional” using the Search Box at the top of this page.

___________________________________________________________

Additional information about this recall:
Recalls Direct RIN: 2013-2114
Back to the main Recalls Direct page: http://www.RecallsDirect.com/
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org
E. & O. E.

☞ Want to e-mail or share this recall? Simply use the “Share this” options below.
☞ Is this recall relevant to you? Click on the “Like” button below.

%d bloggers like this: